# SDR ASAA2023030842261

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 54,644 hours, 16,302 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CRZ ALT. HF1 CHANNELIZED. FREQ CHANGE AND CHANNELIZED. HF1 DOES NOT TRANSMIT ON CAPT OR FO SIDE. HF1 RECEIVES 5X5 AND GOOD SELCAL. GROUNDED - YES. PERFORMED GOOD HF #1 BITE PROCEDURE PER B737-800 FIM 23-11 TASK 801. PERFORMED FIM 23-11 TASK 806 AND HF #1 RECEIVED AND TRANSMITTED ON BOTH CAPT'S AND F/O'S SIDE. NO HISTORY PAST 30 DAYS.
